# SDR C2XA01CL257

- Difficulty date: December 24, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: N24517
- Make and model: Emb EMB-135LR
- Aircraft serial: 145332
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Cracked
- Location: Rudder II
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING OVERNIGHT MAINTENANCE A CRACK ON THE RUDDER II SKIN WAS FOUND.THE CRACK WAS ON THE RIGHT SIDE OF THE RUDDER AND CLOSE TO THE TRAILING EDGE.MAINTENANCE PERFORMED A PERMANENT REPAIR OF THE RUDDER II SKIN AS PER CONTINENTAL EXPRESS EC 5540-01015.THE AIRCRAFT WAS RELEASED FOR SERVICE.
